TITLE

Adaptive Nonconforming Finite Element Approximation of Eigenvalue Clusters

AUTHOR(S)
Gallistl, Dietmar
PUB. DATE
October 2014
SOURCE
Computational Methods in Applied Mathematics;2014, Vol. 14 Issue 4, p509
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
98563918

 

Related Articles

  • Morley finite element method for the eigenvalues of the biharmonic operator. GALLISTL, DIETMAR // IMA Journal of Numerical Analysis;Oct2015, Vol. 35 Issue 4, p1779 

    This paper studies the nonconforming Morley finite element approximation of the eigenvalues of the biharmonic operator. A new C1 conforming companion operator leads to an L2 error estimate for the Morley finite element method (FEM) which directly compares the L2 error with the error in the...

  • A Multilevel Correction Method for Steklov Eigenvalue Problem by Nonconforming Finite Element Methods. Han, Xiaole; Li, Yu; Xie, Hehu // Numerical Mathematics: Theory, Methods & Applications;Aug2015, Vol. 8 Issue 3, p383 

    In this paper, a multilevel correction scheme is proposed to solve the Steklov eigenvalue problem by nonconforming finite element methods. With this new scheme, the accuracy of eigenpair approximations can be improved after each correction step which only needs to solve a source problem on finer...

  • Nonconforming finite element approximations of the Steklov eigenvalue problem and its lower bound approximations. Li, Qin; Lin, Qun; Xie, Hehu // Applications of Mathematics;Apr2013, Vol. 58 Issue 2, p129 

    The paper deals with error estimates and lower bound approximations of the Steklov eigenvalue problems on convex or concave domains by nonconforming finite element methods. We consider four types of nonconforming finite elements: Crouzeix-Raviart, Q, EQ and enriched Crouzeix-Raviart. We first...

  • Lower Bounds for Eigenvalues by Nonconforming FEM on Convex Domain. Andreev, A. B.; Racheva, M. R. // AIP Conference Proceedings;11/26/2010, Vol. 1301 Issue 1, p361 

    In this work we analyze the approximations of second order eigenvalue problems (EVPs). The nonconforming piecewise linear finite element with integral degrees of freedom is used. We prove that the eigenvalues computed by means of this element on convex domain are smaller than the exact ones if...

  • RECENT RESULTS ON LOWER BOUNDS OF EIGENVALUE PROBLEMS BY NONCONFORMING FINITE ELEMENT METHODS. QUN LIN; HEHU XIE // Inverse Problems & Imaging;Aug2013, Vol. 7 Issue 3, p795 

    A short survey of lower bounds of eigenvalue problems by non-conforming finite element methods is given. The class of eigenvalue problems considered covers Laplace, Steklov, biharmonic and Stokes eigenvalue problems

  • Convergence and quasi-optimal complexity of adaptive finite element computations for multiple eigenvalues. XIAOYING DAI; LIANHUA HE; AIHUI ZHOU // IMA Journal of Numerical Analysis;Oct2015, Vol. 35 Issue 4, p1934 

    In this paper, we study an adaptive finite element for multiple eigenvalues of second order elliptic partial differential equations. We obtain both the asymptotic contraction property and asymptotic quasi-optimal complexity of the adaptive finite element approximations, which are extensions of...

  • Extrapolation of Mixed Finite Element Approximations for the Maxwell Eigenvalue Problem. Changhui Yao; Zhonghua Qiao // Numerical Mathematics: Theory, Methods & Applications;Aug2011, Vol. 4 Issue 3, p379 

    In this paper, a general method to derive asymptotic error expansion formulas for the mixed finite element approximations of the Maxwell eigenvalue problem is established. Abstract lemmas for the error of the eigenvalue approximations are obtained. Based on the asymptotic error expansion...

  • Convergence and quasi-optimality of adaptive FEM for Steklov eigenvalue problems. Garau, Eduardo M.; Morin, Pedro // IMA Journal of Numerical Analysis;Jul2011, Vol. 31 Issue 3, p914 

    In this article we prove the convergence of adaptive finite-element methods for Steklov eigenvalue problems under very general assumptions for simple as well as multiple eigenvalues starting from any initial triangulation. We also prove the optimality of the approximations, assuming Dörfler's...

  • CONVERGENCE AND COMPLEXITY OF ADAPTIVE FINITE ELEMENT METHODS FOR ELLIPTIC PARTIAL DIFFERENTIAL EQUATIONS. LIANHUA HE; AIHUI ZHOU // International Journal of Numerical Analysis & Modeling;2011, Vol. 8 Issue 4, p615 

    In this paper, we study adaptive finite element approximations in a perturbation framework, which makes use of the existing adaptive finite element analysis of a linear symmetric elliptic problem. We analyze the convergence and complexity of adaptive finite element methods for a class of...

  • Approximation of differential eigenvalue problems with a nonlinear dependence on the parameter. Solov'ev, S. // Differential Equations;Jul2014, Vol. 50 Issue 7, p947 

    A differential eigenvalue problem with a nonlinear dependence on the parameter is approximated by the finite-element method with numerical integration. We study the error in the approximate eigenvalues and eigenfunctions.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics